# SDR QXEA2016052300322

- Difficulty date: May 2, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON OTBD LOWER DOUBLER ON 511AL L/E RIB.  REMOVED CRACKED OB LOWER DOUBLER FROM 511AL L/E RIB. REF SRM 51-42-05, 51-40-15. INSTALLED NEW DOUBLER, REF SRM 57-40-00, REPAIR-07, SECTION 7, "PROCEDURE" PG 202, STEPS 3 THROUGH 10, PG 203+204 RESPECTIVELY.
